Boils Appear On The Feet After Being Exposed To Caterpillars

Illustration of Boils Appear On The Feet After Being Exposed To Caterpillars
Illustration: Boils Appear On The Feet After Being Exposed To Caterpillars dermnetnz.org

Assalamualikum, I want to ask u003cbr / u003did my father’s leg wears a caterpillar, so swollen and then boils. now the boils have burst, I’m afraid of being runny sugar disease, it’s a bit weird I see a little holey and the swelling isn’t gone yet.

1 Answer:

Hello Nurhasanah, thank you for asking at HealthReplies.com.


Complaints of boils that arise can be caused by secondary infections in the part affected by caterpillars. This can occur due to scratching the affected part of the caterpillar because it feels itchy (read about allergy info here).


Antibiotics are indeed given to deal with infections that occur. However, the use of antibiotics can not be arbitrary to avoid the risk of drug resistance. The type, dosage and rules of use must be determined and the examination must be carried out before being given. Therefore, with the occurrence of festering boils immediately to the doctor to get further tests.


For this, several things can be done now:

Eat healthy and nutritious foods to speed recovery
Maintain cleanliness in the area of ​​rupture of boils
Use Paracetamol if it still hurts
Immediately to the doctor to clean ulcers that rupture

So, hopefully useful.

: by

Related Question

Can Pinching Or Using A Nose Up Make A Sharp Nose?

Can Pinching Or Using A Nose Up Make A Sharp Nose?

(8 months ago)

I want to ask if pinching or using a nose up can make my nose sharp because I want to try to be afraid of infection in the nose...

The Emergence Of Wounds That Feel Pain Around The Thighs?

The Emergence Of Wounds That Feel Pain Around The Thighs?

(2 years ago)

Hello doc. I don’t know when but I just realized this week … my right thighs suddenly formed like they had been tied up … so they have a shape like a basin …...

Medication To Stop Vaginal Discharge In Patients With Cervical Cancer?

Medication To Stop Vaginal Discharge In Patients With Cervical Cancer?

(2 years ago)

Good morning. Okay, I want to ask, can the drug of tranexamic acid stop vaginal discharge in patients with cervical cancer? Please explain....

Leave a Reply

Your email address will not be published.